# SDR SWAA2019061133491

- Difficulty date: May 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 60,456 hours, 35,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141A51331
- Condition: Dented
- Location: Bs 265.25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED AT BS. 265.25, LBL 45. / REPAIRED FLOOR WEB IAW SRM AND EA.
